# SDR AALA202505137794

- Difficulty date: May 13, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 37,905 hours, 15,516 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Low Pressure
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT DISPLAY PANEL DOOR SLIDE PAGE HAS MESSAGE FOR 2L DOOR CHECK PRESSURE ALOJNG WITH A AMBER CAUTION LIGHT. MAINTENANCE SERVICED THE L2 DOOR INFLATION RESERVOIR PER AMM 25-62-00.
